# SDR FDEA201812203578

- Difficulty date: December 20, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT Z240, FLOOR PANEL 242SH HAS OUT OF ROUND SCREW HOLE. FABRICATED NEW FLOOR PANEL 242SH IAW DWG SRZ 25-005 REV P AND GMM 07-0-1000 REV 153. 1000 REV 153.
